MAUDE Adverse Event Report: ABBOTT LABORATORIES MAGNESIUM

ABBOTT LABORATORIES MAGNESIUM
Catalog Number 07D70-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete sid = (b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated magnesium (mg) result generated on the architect c8000 analyzer.Results provided: sid (b)(6), (b)(6) 2019 = 2.3 / 0.9 meq/l (normal range: 1.3-2.1 meq/l).There was no impact to patient management reported.
 
Additional Manufacturer Narrative
It was discovered on october 18, 2019 that the initial emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 1628664-2019-00675 has been submitted for the correct manufacturing site and all further information will be documented under that mdr number.
 
Additional Manufacturer Narrative
Return testing was not completed as returns were not available.A review of ticket trending and product lot number (72242un19) search did not identify any complaints that were similar for falsely elevated magnesium patient results.The trend review by the product list number found no trends related to this issue.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no product deficiency was identified.

Brand Name
MAGNESIUM
Common Device Name
MAGNESIUM
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8837657
Report Number1415939-2019-00169
Device Sequence Number11376921
Product Code JGJ
UDI-Device Identifier00380740012939
UDI-Public00380740012939
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K981791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2021
Device Catalogue Number07D70-31
Device Lot Number72242UN19
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2019
Supplement Date Received by Manufacturer08/21/2019
10/18/2019
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date08/21/2019
10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM LIST 01G06-11; ARCHITECT C8000 SYSTEM LIST 01G06-11; ARCHITECT C8000 SYSTEM LIST 01G06-11; SERIAL (B)(4); SERIAL (B)(4); SERIAL (B)(4)